# SDR AALA202512039768

- Difficulty date: November 12, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,244 hours, 28,935 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Corroded
- Location: Zone 200  Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: APU AIR INLET DOOR OUTER SKIN CORRODED IN AFT CORNERS UPPER AND LOWER. INSTALLED INTAKE DIFFUSER DUCT. PER AMM 49-15-15.
